bloodshot eyes before or after treatment
AnonymousJanuary 8, 2007 at 10:15 am
Has anyone ever experienced bloodshot eyes (severe) before or after their IVIG treatment?
My 8 year old son Joey (3 years with cidp) has had severe blood shot eyes the next day after his last two treatments. I am not sure what this means. I thought it was nothing but I thought maybe it could be a side effect? He had just got his dosage increased because of weight gain.
Thanks for any insight.
AnonymousJanuary 9, 2007 at 12:11 pm
It might be an allergic reaction. However, it might also be some kind of conjunctivitis. Definitely worth mentioning to one of your doctors.
By coincidence, I just got severly red, watery eyes a few hours after my plasmapheresis treatment yesterday, and I’m going to consult my GP about it. Never happened this way before, although my eyes always water quite a bit during and after treatment.
AnonymousJanuary 14, 2007 at 12:27 am
I get red irritated painful eyes from the IVIG. One of the clinic nurses mentioned infusions can cause eye tissue swelling because of the large fluid intake. I had this problem made less by getting the IVIG in more concentrated form-less liqiud in the drip bag.Was surprised how much better I felt after doing it this way””
Also your body is going through a lot for any infusion and getting several kinds of medicines at once. My eyes hurt from the CIDP-the increased sensitivity to light.
AnonymousJanuary 16, 2007 at 10:09 am
I thought he was the only one to experience this. It does make sense about the infusion. Joey does get the concentrated type of ivig. He has been however receiving more because of the weight gain and i bet that is it.
He has not mentioned sensitivity to light but he does have migrains about 1 to 2 days after treatment.
You must be logged in to reply to this topic.